# SDR 2014FA0000501

- Difficulty date: August 25, 2014
- Submitted: August 25, 2014
- Operation: General aviation
- Aircraft: N6775C
- Make and model: Cessna 550
- Aircraft serial: 5500677
- Aircraft time: 8,941 hours, 7,486 cycles
- Engine: Pwc JT15D5D
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Condition: Frayed
- Location: Fuel Capacitor
- Part time: 8,941 hours, 7,486 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT FUEL INDICATING 600 LBS.  LOW AFTER REFUELING ALSO WITH TANKS EMPTY TANK INDICATES 100 LBS. FOUND WIRE FROM COIL TO TERMINAL TO BE FRAYED ON CAPACITOR.
